WRIGHTS LANE SYNTHES USA PRODUCTS LLC SILICONE HANDLE WITH QUICK COUPLING; GUIDE, SURGICAL, INSTRUMENT
Back to Search Results |
| Model Number |
03.010.500 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2022, the silicon handle with quick coupling which is a tissue protector handle and looks like one of them nub and admitting from the handle so the piece just fall out of it and it doesn¿t allow to be click and hold the tissue protector.Also the universal chuck 2.5mm guidewire was tock in the t -handle and t-handle will not release the 2.5 mm guidewire.The issue was discovered postop.There was no patient involvement.This report is for one (1) silicone handle with quick coupling.This is report 1 of 1 for complaint (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: b5 d4: lot and expiration date d9 h3, h4, h6: part number: 03.010.500 lot number: 87p5618 manufacturing site: tuttlingen release to warehouse date: 27-jan-2021.A review of the device history records was performed for the finished device lot number, and no non-conformances were identified.The product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the silicone handle with quick coupling had no signs of cosmetic defects.The spring is missing from the returned device.A dimensional inspection for the silicone handle with quick coupling was unable to be performed due to missing components.A functional test was performed, the sleeve and handle were assembled, however the sleeve remained loose and would not lock as intended since the spring was missing.The complaint condition was able to be replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the silicone handle with quick coupling would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This is report 1 of 2 for complaint (b)(4).